RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 83, Issue 5, Pages 705–714 (Mi mz4717)  

Wazewski's Method for Nonlinear Evolution Equations

S. G. Lobanov

State University – Higher School of Economics

Abstract: We justify a method for reducing a wide class of nonlinear equations (including several partial differential equations) to ordinary differential equations in locally convex spaces. The possibilities of this method are demonstrated by an example of a class of nonlinear hyperbolic partial differential equations.

Keywords: evolution equation, hyperbolic partial differential equation, ordinary differential equation, locally convex space, mapping, fixed point, Hadamard differentiability

DOI: https://doi.org/10.4213/mzm4717

Full text: PDF file (483 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 83:5, 643–651

Bibliographic databases:

UDC: 517.911:517.956.3
Received: 20.06.2006

Citation: S. G. Lobanov, “Wazewski's Method for Nonlinear Evolution Equations”, Mat. Zametki, 83:5 (2008), 705–714; Math. Notes, 83:5 (2008), 643–651

Citation in format AMSBIB
\Bibitem{Lob08}
\by S.~G.~Lobanov
\paper Wazewski's Method for Nonlinear Evolution Equations
\jour Mat. Zametki
\yr 2008
\vol 83
\issue 5
\pages 705--714
\mathnet{http://mi.mathnet.ru/mz4717}
\crossref{https://doi.org/10.4213/mzm4717}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2451359}
\zmath{https://zbmath.org/?q=an:1160.35047}
\elib{http://elibrary.ru/item.asp?id=11566604}
\transl
\jour Math. Notes
\yr 2008
\vol 83
\issue 5
\pages 643--651
\crossref{https://doi.org/10.1134/S0001434608050076}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000257399900007}
\elib{http://elibrary.ru/item.asp?id=13596692}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-46749141334}


Linking options:
  • http://mi.mathnet.ru/eng/mz4717
  • https://doi.org/10.4213/mzm4717
  • http://mi.mathnet.ru/eng/mz/v83/i5/p705

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:343
    Full text:114
    References:26
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020